Diffeomorphism types of elliptic surfaces with pg=1.
Journal für die reine und angewandte Mathematik, Tome 451 (1994), pp. 89-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Donaldson polynomial, diffeomorphism classification, elliptic surfaces, moduli space of stable sheaves, singularities of the moduli space
@article{JRAM_1994__451_153625,
author = {Stefan Bauer},
title = {Diffeomorphism types of elliptic surfaces with pg=1.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {89--148},
year = {1994},
volume = {451},
zbl = {0792.14019},
url = {http://geodesic.mathdoc.fr/item/JRAM_1994__451_153625/}
}
Stefan Bauer. Diffeomorphism types of elliptic surfaces with pg=1.. Journal für die reine und angewandte Mathematik, Tome 451 (1994), pp. 89-148. http://geodesic.mathdoc.fr/item/JRAM_1994__451_153625/